Alert archive / Massachusetts / Gale Warnings in 2009
Gale Warning 24, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this gale warning at Apr 22, 2009, 4:11 PM EDT. It took effect at Apr 23, 2009, 1:00 AM EDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 22, 2009, 4:11 PM EDT (20:11 UTC)
- In effect from
- Apr 23, 2009, 1:00 AM EDT
- Expired
- Apr 23, 2009, 3:59 AM EDT
- In force
- 3 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
612 WHUS71 KBOX 222011 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 411 PM EDT WED APR 22 2009 ANZ254-255-230415- /O.CAN.KBOX.SC.Y.0052.000000T0000Z-090422T2200Z/ /O.NEW.KBOX.GL.W.0024.090423T0500Z-090423T1600Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 411 PM EDT WED APR 22 2009 ...GALE WARNING IN EFFECT FROM 1 AM TO NOON EDT THURSDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 AM TO NOON EDT THURSDAY. THE GALE WARNING COVERS THE SOUTHERN OUTER COASTAL WATERS. WINDS ARE EXPECTED TO SHIFT TO THE WEST SOUTHWEST TONIGHT. WINDS MAY GUST TO 35 KNOTS FOR A TIME AFTER MIDNIGHT AND INTO THE THURSDAY MORNING. IN ADDITION...SEAS ACROSS THE SOUTHERN OUTER-WATERS SHOULD RANGE FROM 6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ232-230415- /O.NEW.KBOX.GL.W.0024.090423T0500Z-090423T1600Z/ NANTUCKET SOUND- 411 PM EDT WED APR 22 2009 ...GALE WARNING IN EFFECT FROM 1 AM TO NOON EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 AM TO NOON EDT THURSDAY. THE GALE WARNING COVERS NANTUCKET SOUND. WINDS ARE EXPECTED TO SHIFT TO THE WEST SOUTHWEST TONIGHT. WINDS MAY GUST TO 35 KNOTS FOR A TIME AFTER MIDNIGHT AND INTO THE THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ230-231-233-234-236-230415- /O.NEW.KBOX.SC.Y.0053.090423T0300Z-090424T0000Z/ BOSTON HARBOR-CAPE COD BAY-VINEYARD SOUND-BUZZARDS BAY- NARRAGANSETT BAY- 411 PM EDT WED APR 22 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 PM EDT THURSDAY. WINDS ARE EXPECTED TO SHIFT TO THE WEST SOUTHWEST AND INCREASE TONIGHT. WIND GUSTS TO 30 KNOTS ARE EXPECTED AFTER MIDNIGHT. THESE WINDS ARE EXPECTED TO CONTINUE THROUGH THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235-237-230415- /O.EXT.KBOX.SC.Y.0052.000000T0000Z-090424T0000Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 411 PM EDT WED APR 22 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THURSDAY. THE ADVISORY COVERS RHODE ISLAND AND BLOCK ISLAND SOUNDS. WINDS ARE EXPECTED TO SHIFT TO THE WEST SOUTHWEST AND INCREASE TONIGHT. WIND GUSTS TO 30 KNOTS ARE EXPECTED AFTER MIDNIGHT. THESE WINDS ARE EXPECTED TO CONTINUE THROUGH THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-230300- /O.EXT.KBOX.SC.Y.0052.000000T0000Z-090423T0300Z/ COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 411 PM EDT WED APR 22 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING. THE ADVISORY COVERS THE NORTHERN OUTER COASTAL WATERS. WINDS ARE EXPECTED TO SHIFT TO THE WEST SOUTHWEST AND INCREASE TONIGHT. WIND GUSTS TO 30 KNOTS ARE EXPECTED AFTER MIDNIGHT. THESE WINDS ARE EXPECTED TO CONTINUE THROUGH THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FRANK
4 follow-up statements
337 WHUS71 KBOX 222220 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 620 PM EDT WED APR 22 2009 ANZ232-254-255-230630- /O.CON.KBOX.GL.W.0024.090423T0500Z-090423T1600Z/ NANTUCKET SOUND- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 620 PM EDT WED APR 22 2009 ...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO NOON EDT THURSDAY... A GALE WARNING REMAINS IN EFFECT FROM 1 AM TO NOON EDT THURSDAY. THE GALE WARNING COVERS NANTUCKET SOUND. WINDS ARE EXPECTED TO SHIFT TO THE WEST SOUTHWEST TONIGHT. WINDS MAY GUST TO 35 KNOTS FOR A TIME AFTER MIDNIGHT AND INTO THE THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ250-230630- /O.EXT.KBOX.SC.Y.0052.000000T0000Z-090424T0000Z/ COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 620 PM EDT WED APR 22 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THURSDAY. THE ADVISORY COVERS THE NORTHERN OUTER COASTAL WATERS. WINDS ARE EXPECTED TO SHIFT TO THE WEST SOUTHWEST AND INCREASE TONIGHT. WIND GUSTS TO 30 KNOTS ARE EXPECTED AFTER MIDNIGHT. THESE WINDS ARE EXPECTED TO CONTINUE THROUGH THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235-237-230630- /O.CON.KBOX.SC.Y.0052.000000T0000Z-090424T0000Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 620 PM EDT WED APR 22 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY. THE ADVISORY COVERS RHODE ISLAND AND BLOCK ISLAND SOUNDS. WINDS ARE EXPECTED TO SHIFT TO THE WEST SOUTHWEST AND INCREASE TONIGHT. WIND GUSTS TO 30 KNOTS ARE EXPECTED AFTER MIDNIGHT. THESE WINDS ARE EXPECTED TO CONTINUE THROUGH THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ230-231-233-234-236-230630- /O.CON.KBOX.SC.Y.0053.090423T0300Z-090424T0000Z/ BOSTON HARBOR-CAPE COD BAY-VINEYARD SOUND-BUZZARDS BAY- NARRAGANSETT BAY- 620 PM EDT WED APR 22 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 PM EDT THURSDAY. WINDS ARE EXPECTED TO SHIFT TO THE WEST SOUTHWEST AND INCREASE TONIGHT. WIND GUSTS TO 30 KNOTS ARE EXPECTED AFTER MIDNIGHT. THESE WINDS ARE EXPECTED TO CONTINUE THROUGH THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
482 WHUS71 KBOX 222221 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 621 PM EDT WED APR 22 2009 ANZ232-254-255-230630- /O.CON.KBOX.GL.W.0024.090423T0500Z-090423T1600Z/ NANTUCKET SOUND- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 621 PM EDT WED APR 22 2009 ...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO NOON EDT THURSDAY... A GALE WARNING REMAINS IN EFFECT FROM 1 AM TO NOON EDT THURSDAY. THE GALE WARNING COVERS NANTUCKET SOUND AND THE SE COASTAL WATERS. WINDS ARE EXPECTED TO SHIFT TO THE WEST SOUTHWEST TONIGHT. WINDS MAY GUST TO 35 KNOTS FOR A TIME AFTER MIDNIGHT AND INTO THE THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ235-237-230630- /O.CON.KBOX.SC.Y.0052.000000T0000Z-090424T0000Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 621 PM EDT WED APR 22 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY. THE ADVISORY COVERS RHODE ISLAND AND BLOCK ISLAND SOUNDS. WINDS ARE EXPECTED TO SHIFT TO THE WEST SOUTHWEST AND INCREASE TONIGHT. WIND GUSTS TO 30 KNOTS ARE EXPECTED AFTER MIDNIGHT. THESE WINDS ARE EXPECTED TO CONTINUE THROUGH THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ230-231-233-234-236-230630- /O.CON.KBOX.SC.Y.0053.090423T0300Z-090424T0000Z/ BOSTON HARBOR-CAPE COD BAY-VINEYARD SOUND-BUZZARDS BAY- NARRAGANSETT BAY- 621 PM EDT WED APR 22 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 PM EDT THURSDAY. WINDS ARE EXPECTED TO SHIFT TO THE WEST SOUTHWEST AND INCREASE TONIGHT. WIND GUSTS TO 30 KNOTS ARE EXPECTED AFTER MIDNIGHT. THESE WINDS ARE EXPECTED TO CONTINUE THROUGH THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-230630- /O.CON.KBOX.SC.Y.0052.000000T0000Z-090424T0000Z/ COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 621 PM EDT WED APR 22 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY. THE ADVISORY COVERS THE NORTHERN OUTER COASTAL WATERS. WINDS ARE EXPECTED TO SHIFT TO THE WEST SOUTHWEST AND INCREASE TONIGHT. WIND GUSTS TO 30 KNOTS ARE EXPECTED AFTER MIDNIGHT. THESE WINDS ARE EXPECTED TO CONTINUE THROUGH THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
568 WHUS71 KBOX 230602 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 202 AM EDT THU APR 23 2009 ANZ232-254-255-231415- /O.CON.KBOX.GL.W.0024.000000T0000Z-090423T1600Z/ NANTUCKET SOUND- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 202 AM EDT THU APR 23 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON EDT TODAY... A GALE WARNING REMAINS IN EFFECT UNTIL NOON EDT TODAY. THE GALE WARNING COVERS NANTUCKET SOUND AND THE SE COASTAL WATERS. WEST SOUTHWEST WINDS GUSTING TO AROUND 35 KNOTS ARE EXPECTED THROUGH THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ230-231-233-234-236-231415- /O.CON.KBOX.SC.Y.0053.000000T0000Z-090424T0000Z/ BOSTON HARBOR-CAPE COD BAY-VINEYARD SOUND-BUZZARDS BAY- NARRAGANSETT BAY- 202 AM EDT THU APR 23 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THIS SMALL CRAFT ADVISORY IS FOR BOSTON HARBOR...VINEYARD SOUND... BUZZARDS...CAPE COD...AND NARRAGANSETT BAYS. WEST SOUTHWEST WINDS GUSTING TO 30 KNOTS ARE EXPECTED THROUGH THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235-237-231415- /O.CON.KBOX.SC.Y.0052.000000T0000Z-090424T0000Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 202 AM EDT THU APR 23 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE ADVISORY COVERS RHODE ISLAND AND BLOCK ISLAND SOUNDS. WEST SOUTHWEST WINDS GUSTING TO 30 KNOTS ARE EXPECTED THROUGH THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-231415- /O.CON.KBOX.SC.Y.0052.000000T0000Z-090424T0000Z/ COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 202 AM EDT THU APR 23 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE ADVISORY COVERS THE NORTHERN OUTER COASTAL WATERS. WEST SOUTHWEST WINDS GUSTING TO 30 KNOTS ARE EXPECTED THROUGH THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RLG
794 WHUS71 KBOX 230759 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 359 AM EDT THU APR 23 2009 ANZ232-231600- /O.CAN.KBOX.GL.W.0024.000000T0000Z-090423T1600Z/ /O.EXA.KBOX.SC.Y.0052.000000T0000Z-090424T0000Z/ NANTUCKET SOUND- 359 AM EDT THU APR 23 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. THIS ADVISORY IS FOR NANTUCKET SOUND. WEST SOUTHWEST WINDS GUSTING TO 30 KNOTS ARE EXPECTED THROUGH THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254-255-231600- /O.CAN.KBOX.GL.W.0024.000000T0000Z-090423T1600Z/ /O.EXB.KBOX.SC.Y.0052.000000T0000Z-090424T0800Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 359 AM EDT THU APR 23 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. THIS ADVISORY IS FOR THE OUTER COASTAL WATERS FROM MONTAUK TO NANTUCKET TO PROVINCETOWN. WEST SOUTHWEST WINDS GUSTING TO 30 KNOTS ARE EXPECTED THROUGH THURSDAY AFTERNOON. A FEW GUSTS TO 35 KNOTS ARE POSSIBLE THROUGH 8 AM. WINDS WILL DIMINISH THURSDAY NIGHT...HOWEVER HAZARDOUS SEAS OF 4 TO 7 FEET WILL LINGER THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235-237-250-231600- /O.EXT.KBOX.SC.Y.0052.000000T0000Z-090424T0800Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 359 AM EDT THU APR 23 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT FRIDAY. THE ADVISORY COVERS RHODE ISLAND AND BLOCK ISLAND SOUNDS. WEST SOUTHWEST WINDS GUSTING TO 30 KNOTS ARE EXPECTED THROUGH THURSDAY AFTERNOON. WINDS WILL DIMINISH OVERNIGHT THURSDAY. HOWEVER...HAZARDOUS SEAS BETWEEN 4 AND 7 FEET WILL LINGER THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ230-231-233-234-236-231600- /O.CON.KBOX.SC.Y.0053.000000T0000Z-090424T0000Z/ BOSTON HARBOR-CAPE COD BAY-VINEYARD SOUND-BUZZARDS BAY- NARRAGANSETT BAY- 359 AM EDT THU APR 23 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THIS SMALL CRAFT ADVISORY IS FOR BOSTON HARBOR...VINEYARD SOUND... BUZZARDS...CAPE COD...AND NARRAGANSETT BAYS. WEST SOUTHWEST WINDS GUSTING TO 30 KNOTS ARE EXPECTED THROUGH THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RLG
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this gale warning went out at Apr 22, 3:55 PM EDT, 16 minutes earlier.
Area forecast discussion, Apr 22, 3:55 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 355 PM EDT WED APR 22 2009 .SYNOPSIS... NUMEROUS SHOWERS AND EVEN ISOLATED THUNDERSTORMS ARE EXPECTED TONIGHT...FOLLOWED BY MAINLY DRY AND WINDY WEATHER FOR THURSDAY. HIGH PRESSURE WILL MOVE ACROSS NEW ENGLAND FRIDAY...THEN PARK TO THE SOUTH SATURDAY AND SUNDAY. THIS WILL BRING WARMING FRIDAY WITH NEAR RECORD WARMTH EXPECTED OVER THE WEEKEND WITH DRY CONDITIONS. THE DRY WEATHER MAY LINGER AS LATE AS TUESDAY...BUT THERE IS A CHANCE THAT A COLD FRONT TO THE NORTH MAY SLIP SOUTH EITHER MONDAY OR TUESDAY. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... RADAR IMAGERY SHOWED WIDESPREAD SHOWERS OVER SOUTHERN NEW ENGLAND THIS AFTERNOON. THIS IS A RESULT OF A DEEP SHORTWAVE TROUGH TO OUR WEST BACKING THE MID LEVEL FLOW. THIS WILL FORCE A WAVE OF LOW PRESSURE TO RIDE NORTHEAST AND ACROSS SOUTHEAST MA EARLY THIS EVENING. WAVE OF LOW PRESSURE OVER THE MID ATLANTIC WILL LIFT NORTHEAST ACROSS SOUTHEAST MA EARLY THIS EVENING. THIS WILL BE RESPONSIBLE FOR THE FIRST WAVE OF WIDESPREAD SHOWERS. HOWEVER...YOU CAN ALREADY SEE THE DRYSLOT WORKING UP THE SOUTH COAST. THEREFORE...PORTIONS OF THE COASTAL PLAIN MAY HAVE A BREAK IN THE PRECIPITATION FOR A TIME EARLY THIS EVENING. AS WE MENTIONED...THERE MAY BE A FEW HOUR BREAK IN THE PRECIPITATION EARLY THIS EVENING ACROSS THE COASTAL PLAIN AS THE WAVE OF LOW PRESSURE EXITS THE REGION. HOWEVER...THE UPPER LEVEL TROUGH AND COLD POOL ALOFT APPROACHING FROM THE WEST WILL BRING MORE SHOWERS TO THE REGION MOST LIKELY AFTER 8 PM. WITH THE COLD AIR ALOFT MOVING OVERHEAD...THE POTENTIAL FOR ISOLATED THUNDERSTORMS WILL EXIST AS TOTAL TOTALS RISE INTO THE 50S. THEREFORE...WILL CONTINUE TO MENTION THE POTENTIAL FOR ISOLATED THUNDERSTORMS IN THE FORECAST TONIGHT. THIS SECONDARY BATCH OF PRECIPITATION SHOULD BEGIN TO WIND DOWN FROM SOUTHWEST TO NORTHEAST AFTER MIDNIGHT AS THE UPPER LEVEL TROUGH LIFTS OFF TO THE NORTHEAST. PRECIPITATION SHOULD BE PRETTY MUCH OVER ACROSS THE REGION TOWARD MORNING. HOWEVER...COLDER AIR WORKING COULD RING OUT A FEW RAIN/SNOW SHOWERS ACROSS THE EAST SLOPES OF THE BERKSHIRES AND MONADNOCKS TOWARD MORNING. HOWEVER...NO ACCUMULATIONS ARE EXPECTED AT THIS TIME. LOW TEMPERATURES SHOULD FALL INTO THE UPPER 30S AND LOWER 40S ACROSS THE INTERIOR...TO THE LOW TO MID 40S ON THE COASTAL PLAIN. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... THURSDAY... MODEL CROSS SECTIONS SHOW A FAIR AMOUNT OF DIURNAL CUMULUS CLOUDS DEVELOPING ON THURSDAY...ESPECIALLY ACROSS THE INTERIOR. THIS A RESULT OF A FAIR AMOUNT OF COLD AIR ALOFT. PATTERN RECOGNITION WOULD SUGGEST MOSTLY CLOUDY SKIES IN THE INTERIOR...WITH PARTLY CLOUDY SKIES ALONG THE COASTAL PLAIN. THE VAST MAJORITY OF THE TIME WILL BE DRY...BUT WILL MAINTAIN A SLIGHT CHANCE POP FOR A BRIEF INSTABILITY SPRINKLE/SHOWER WITH THE BEST CHANCE IN SOUTHERN NH. OTHERWISE...WITH AT LEAST SOME SUN AT TIMES EXPECT HIGHS TO REACH INTO THE UPPER 50S TO AROUND 60. HOWEVER...IT WILL BE A FEW DEGREES COOLER ACROSS THE HIGHER TERRAIN. BUFKIT IS ALSO SHOWING A WELL MIXED ATMOSPHERE YIELDING 35 MPH WIND GUSTS. THIS WILL MAKE IF FEEL A BIT CHILLIER THAN THE ACTUAL TEMPERATURES. THURSDAY NIGHT... DIURNAL CUMULUS CLOUDINESS SHOULD DISSIPATE IN THE EVENING WITH THE LOSS OF DAYTIME HEATING. OTHERWISE...MAINLY CLEAR SKIES AND DIMINISHING WIND SHOULD YIELD A GOOD NIGHT OF RADIATIONAL COOLING. LOW TEMPERATURES SHOULD FALL INTO THE 30S ACROSS MUCH OF THE REGION...WITH LOW TO MID 40S IN DOWNTOWN BOSTON/PROVIDENCE. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... RIDGE BUILDS OVER THE EAST COAST DURING THE PERIOD...SO DRY WEATHER IS EXPECTED TO DOMINATE THROUGH EARLY NEXT WEEK. WITH THE RIDGE CENTERED TO OUR SOUTH...WARMER AIR SHOULD BE CHANNELED IN FROM THE WEST AND SOUTHWEST. THE 00Z ECMWF ALONE OF THE LONGER RANGE MODELS BREAKS DOWN THE UPPER RIDGE ENOUGH TO SLIP A BACKDOOR COLD FRONT INTO SOUTHERN NEW ENGLAND SUNDAY NIGHT...BUT THEN REBUILDS THE RIDGE AND PUSHES THE FRONT NORTH AGAIN BY MONDAY NIGHT. AS IT IS THE OUTLIER IN THIS CASE...WE HAVE FOCUSED MORE ON THE OTHER SOLUTIONS FOR THE EARLY WEEK. 850 TEMPERATURES CLIMB TO 6-8C FRIDAY...12-14C SATURDAY...AND 14-16C SUNDAY AND MONDAY. WHERE THE AIRFLOW IS A LAND WIND...MAX TEMPERATURES SHOULD BE IN THE 70S FRIDAY...UPPER 70S-MID 80S SATURDAY...AND MID 80S SUNDAY. TEMPS MONDAY HAVE A SIMILAR POTENTIAL TO SUNDAY BUT WITH GREATER UNCERTAINTY DUE TO THE DIVERGENT ECMWF SOLUTION. SO THE MONDAY FORECAST IS LESS WARM THAN SUNDAY BUT WARMER THAN PREVIOUS FORECAST PACKAGES WITH INLAND TEMPS IN THE UPPER 70S- LOW 80S. COOLER TEMPS NEAR THE COAST ESPECIALLY SOUTH AND EAST OF A BOSTON-PROVIDENCE-WESTERLY LINE. THE GUSTY WINDS FROM THURSDAY WILL DIMINISH THURSDAY EVENING AS THE RIDGE BUILDS IN. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... THIS AFTERNOON AND TONIGHT...12Z NAM IS THE MODEL OF CHOICE WHEN IT COMES TO OVERALL PATTERN THROUGH THURSDAY. AT 19Z...1002MB SFC WAVE VCNTY KACK MOVING NNEWD WITH NEARLY 5MB 3HRLY SFC PRES FALLS. 1002MB SFC WAVE VCNTY KMSV-KALB IN THE HUDSON VALLEY WITH WEAKER 2MB 3 HRLY FALLS BEING ABSORBED INTO GENERAL SFC DEVELOPMENT E OF MASS COAST. NAM SFC WIND FCST IN SNE LOOKS MUCH BETTER THAN THE GFS AT 19Z. VFR CIGS WITH SHOWERS N OF THE MASS PIKE AT 19Z. DECAYING MVFR TO BRIEF IFR CONDS IN SHOWERS ALONG AND S OF THE MA PIKE. CIGS DECAY IN SHOWERY RAINS DEVELOPING FOG TO IFR/LIFR FM SE TO NW THIS AFTN/EVE ACK FMH HYA PVD BOS ORH MHT /AND MVFR CONDS BDL-BAF/ THEN IMPROVE TO VFR CIGS FROM W TO E OVERNIGHT AS W WIND INCREASES. LOW PROB WSW WIND GUST 35 KTS VCNTY KACK 05Z-10Z THURSDAY. ISO THUNDER POSSIBLE MAINLY VCNTY CAPE COD ARD 22Z-00Z THIS EVENING. THURSDAY...VFR CIGS W WIND GUSTS 25-33KT. OUTLOOK /THURSDAY NIGHT THROUGH SUNDAY/... THURSDAY NIGHT THROUGH SUNDAY...VFR. && .MARINE... TONIGHT AND THURSDAY... SHOWERS AND EVEN ISOLATED THUNDERSTORMS ARE EXPECTED FOR A GOOD PORTION OF THE NIGHT. WINDS WILL SHIFT TO THE WEST TO SOUTHWEST WINDS WILL PICKUP OVERNIGHT BEHIND THE WAVE OF LOW PRESSURE. BUFKIT SHOWING THE POTENTIAL FOR A BRIEF PERIOD OF 35 KNOT WIND GUSTS FROM NANTUCKET SOUND INTO OUR SOUTHERN OUTER-WATERS TONIGHT AND THURSDAY MORNING. HAVE HOISTED A MARGINAL GALE WARNING IN THIS REGION AND ALSO EXPECT SEAS TO REMAIN IN THE 6 TO 10 FOOT RANGE. ACROSS THE REST OF OUR WATERS...STRONG SCA WIND GUSTS INTO THE LOW 30 KNOTS SHOULD DEVELOP LATE TONIGHT AND CONTINUE ON THURSDAY. THEREFORE...HAVE HOISTED SCA HEADLINES FOR THE REST OF OUR WATERS. THURSDAY NIGHT... WINDS WILL GRADUALLY DIMINISH...BUT PROBABLY REMAIN AT OR ABOVE SCA THRESHOLDS FOR MOST OF THE NIGHT ACROSS OUR WATERS. SEAS SHOULD ALSO GRADUALLY DIMINISH...BUT REMAIN ABOVE SCA THRESHOLDS ACROSS THE OUTER-WATERS FOR MOST OF THE NIGHT. OUTLOOK /FRIDAY THROUGH MONDAY/... HIGH PRESSURE BUILDS OVER THE WATERS THURSDAY NIGHT AND REMAINS THROUGH EARLY NEXT WEEK. WINDS DIMINISH THURSDAY NIGHT...BUT 5 FOOT SEAS WILL LINGER SOUTH AND EAST OF NANTUCKET INTO FRIDAY. THE 5 FOOT SEAS RETURN TO THE SOUTHERN OUTER WATERS SUNDAY...BUT OTHERWISE WINDS AND SEAS REMAIN BELOW HEADLINE LEVELS THROUGH SUNDAY. && .HYDROLOGY... THE PAWTUXET RIVER AT CRANSTON MAY APPROACH THE FLOOD STAGE OF 9 FEET EARLY THURSDAY MORNING. THIS WOULD OCCUR IF WE RECEIVE OVER ONE HALF INCH OF ADDITIONAL RAINFALL THROUGH TONIGHT. && .CLIMATE... NEAR RECORD HIGH TEMPERATURES ARE POSSIBLE FOR PORTIONS OF THE REGION THIS SATURDAY AND SUNDAY. LISTED BELOW ARE THE PREVIOUS RECORD HIGH TEMPERATURES FOR THOSE DATES. SATURDAY APRIL 25TH SUNDAY APRIL 26TH BDL: 87 IN 1915 BDL: 83 IN 1908 BOS: 83 IN 1982 BOS: 85 IN 1872 ORH: 83 IN 1942 ORH: 85 IN 1915 PVD: 83 IN 1982 PVD: 82 IN 1925 THE REGION MAY COME CLOSE ON RECORD HIGH MIN TEMPS SATURDAY NIGHT/SUNDAY MORNING. LISTED BELOW ARE THE PREVIOUS HIGH MIN TEMPS FOR SUNDAY. BOS: 60 IN 1925 AND PREVIOUS YEARS PVD: 59 IN 1985 BDL: 58 IN 1979 ORH: 57 IN 1908 && .EQUIPMENT... SOUNDINGS FROM KCHH /74494/ WILL BE UNAVAILABLE THROUGH APRIL 26 AS A REPLACEMENT SYSTEM IS INSTALLED. SOUNDINGS ARE ANTICIPATED TO RESUME WITH THE 12Z LAUNCH APRIL 27. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NH...NONE. RI...NONE. MARINE...GALE WARNING FROM 1 AM TO NOON EDT THURSDAY FOR ANZ232-254-255. SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 8 PM EDT THURSDAY FOR ANZ230-231-233-234-236. SMALL CRAFT ADVISORY UNTIL 8 PM EDT THURSDAY FOR ANZ235-237. SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR ANZ250. && SYNOPSIS...FRANK NEAR TERM...FRANK SHORT TERM...FRANK LONG TERM...WTB AVIATION...WTB/DRAG/RLG MARINE...FRANK/WTB HYDROLOGY...FRANK CLIMATE...FRANK/WTB EQUIPMENT...STAFF
Hazardous weather outlook, Apr 22, 4:24 AM EDT, 11 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 424 AM EDT WED APR 22 2009 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-230830- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 424 AM EDT WED APR 22 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM WEST TO EAST THIS AFTERNOON AND TONIGHT. SEVERE WEATHER IS NOT EXPECTED...BUT A FEW REPORTS OF PEA SIZE HAIL ARE POSSIBLE. SHOWERS AND THUNDERSTORMS SHOULD COME TO AN END BY OR SHORTLY AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-254-255-230830- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 424 AM EDT WED APR 22 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. PEA SIZE HAIL IS POSSIBLE...MAINLY CLOSE TO SHORE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A FEW WESTERLY WIND GUSTS TO 35 KNOTS...MARGINAL GALE FORCE...ARE POSSIBLE LATE TONIGHT INTO THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 4:11 PM EDT | Small Craft Advisory | BOX | 28 hr |
Nearby
Gale Warnings in Massachusetts, 2009Every gale warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.